# SDR UALA2012052702996

- Difficulty date: May 26, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,893 hours, 11,663 cycles
- Engine: Pwa PW4052
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CENTER FUEL PUMP TEST.  THE RIGHT CENTER FUEL PUMP WILL NOT ILLUMINATE ON EICAS.  FOUND RIGHT CENTER LOW PRESS LIGHT DIM AND SEVERAL HITS IN AMIS.  TROUBLESHOT USING WDM28- 22-12.  REPLACED LIGHT MODULE, OPS CHECKED GOOD.  REMOVED PLACARD AND CLOSED CB.
